Volume 16, Number 2 (Future Issue 2017)                   JIRSS 2017, 16(2): 1-19 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

‎Valiollahi R, Asgharzadeh A, ‎Ng H K T. Prediction for Lindley Distribution Based on Type-II Right Censored Samples . JIRSS. 2017; 16 (2) :1-19
URL: http://jirss.irstat.ir/article-1-358-en.html

Department of Statistics‎, ‎University of Mazandaran‎, ‎Babolsar‎, ‎Iran
Abstract:   (719 Views)

‎Lindley distribution has received considerable attention in the statistical literature due to its simplicity‎. ‎In this paper‎, ‎we consider the problem of predicting the failure times of experimental units that are censored in a right-censored experiment when the underlying lifetime is Lindley distributed‎. ‎The maximum likelihood predictor‎, ‎the best unbiased predictor and the conditional median predictor are derived‎. ‎Prediction intervals based on these predictors are considered‎. ‎We further propose two resampling-based procedures for obtaining the prediction intervals‎. ‎A numerical example is used to illustrate the methodology developed in this paper‎. ‎Finally‎, ‎a Monte Carlo simulation study is employed to evaluate the performance of different prediction methods‎.

     
Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2016/06/6 | Accepted: 2017/03/21 | Published: 2017/03/21

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society